# SDR 95ZZZX2278

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7529S
- Make and model: Piper PA60601
- Aircraft serial: 600566796118
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: 20005101
- Condition: Cracked
- Location: Rt Outbd
- Part time: 3,226 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, OUTBOARD AILERON BEARING BRACKET APPEARED TO HAVE WORKING RIVETS.  REMOVAL OF THE BRACKET REVEALED CRACKS IN THE RIB IN TWO OF THE RIVET HOLES.  IT WAS FURTHER NOTED THAT THE BEARING WAS A SOLID ROLLER AND NOT A SPHERICAL BEARING LIKE THE INBOARD AND CENTER BEARINGS CAUSING A ROTATION OF THE RIB SINCE THE PIVOT AXIS OF THE AILERON IS NOT PERPENDICULAR TO THE RIB WHICH IS CAUSING CRACKS IN THE RIB.  INSTALLING A SPHERICAL BEARING NR 452-745 LIKE USED IN THE OTHER BEARING HINGE BRACKETS REMOVES THE TWISTING MOTION BY ALMOST 100 PERCENT.
